Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

My daughter got rash all over the body. She is taking antibiotic for strep throat

my daughter woke up yesterday with what looked like diaper rash, but this afternoon the red spots have spread to her entire body, face and scalp. she does not have a feaver, and she is taking an antibiotic for strep throat. Why is this happening to her, and what can i do about it.

Asked On : Fri, 12 Mar 2010
Answers:  2 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi well come to HCM
measly form rashes are known to occur with drugs like Ampicillin, Amoxicilin it could
be that if she is on that. For you need not withdraw drugs it will go on its own.
If not used it could be allergic rash to drugs. Bring this to notice of your Doctor if
any change in drug is required he will suggest it. Thanks
Answered: Tue, 30 Aug 2011
I find this answer helpful
  Anonymous's Response

It could be a reaction to the medication she is taking. Take her back to her doctor, for examination and to find out what rash is it and what is the cause, such that it can be rectified and treated.

Answered: Mon, 15 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor